# SDR DALA2022052003468

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 BROKEN FLOOR BEAM -Y254 LOC. BTW FR50 TO FR51 IN PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED FLOOR BEAM PER A320 SRM 53-21-14. (2242261)
